Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Pregnancy Pregnancy

Anyone else on progesterone vaginally?

Posted by on Jan. 27, 2013 at 8:55 AM
  • 8 Replies
I'm taking prometrium 200 twice daily vaginally.

I took suppositories with my DD and I had a burning vagina for the whole pregnancy. My old dr said it was a yeast infection, then said it was normal from from pregnancy. (it felt like knives inside- I didn't have sex that whole time) then afterwards he still wouldn't help me. So I finally said screw him and left. I found a new dr and by just LOOKING he said I had low estrogen and I looked premenopausal and gave me a cream that did the trick. That's ALL it took.

Well its feeling like this again. So I'm wondering if progesterone vaginally would cause low estrogen and if anyone else has dealt with this. Were you able to take estrogen while pregnant and while taking this med? I see my OB Wednesday so I'm going to ask. Just looking for other opinions.
Posted on CafeMom Mobile
by on Jan. 27, 2013 at 8:55 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-8):
amy31308
by Ashlee on Jan. 27, 2013 at 10:40 AM
Bump
Posted on CafeMom Mobile
amy31308
by Ashlee on Jan. 28, 2013 at 8:54 AM
Bump
Posted on CafeMom Mobile
kmqw229
by Ruby Member on Jan. 28, 2013 at 4:40 PM
I'm sorry, I have no idea. I hope you get it figured out.
Posted on CafeMom Mobile
Larsbug
by Laura on Jan. 28, 2013 at 4:56 PM

 I never had any issues with it. I took the same thing, same amount, 2 times daily until 14 weeks and never had any issues. I wasn't told I had low estrogen, I had low pregesterone and never had issues with my estrogen.

meam4444
by Emerald Member on Jan. 28, 2013 at 5:27 PM
Bump
Posted on the NEW CafeMom Mobile
emiller3321
by on Jan. 28, 2013 at 5:33 PM
I am book it until I was 12 weeks and Never had this problem sorry
Posted on CafeMom Mobile
Oregongirl40
by Member on Jan. 28, 2013 at 6:00 PM

I was on it through week 13 but never experienced these issues. sorry! Definitely talk to your OB about it Wednesday. Hope you can get more of that cream if that did the trick for ya last time.

MichaelsMom0711
by Silver Member on Jan. 28, 2013 at 6:07 PM

I took a 100 mg suppository only once at night from about weeks 6 thru 12.5 with this baby but i never had any reaction or problems with it. I would definitely talk to ur OB weds. though cuz it sounds like it is not agreeing with u at all. maybe there is  a substitute they can give u that would be more gentle for u. Good luck  :)

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)